Skip to Main content Skip to Navigation
Journal articles

Balanced Sequences and Optimal Routing

Eitan Altman 1 Bruno Gaujal 2 Arie Hordijk 3
2 TRIO - Real time and interoperability
INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
Abstract : This paper shows how to perform optimal routing in Queues via balanced sequences
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00005853
Contributor : Bruno Gaujal <>
Submitted on : Wednesday, July 6, 2005 - 2:43:35 PM
Last modification on : Tuesday, April 13, 2021 - 2:54:07 PM
Long-term archiving on: : Thursday, April 1, 2010 - 8:21:22 PM

Files

Identifiers

Collections

Citation

Eitan Altman, Bruno Gaujal, Arie Hordijk. Balanced Sequences and Optimal Routing. Journal of the ACM (JACM), Association for Computing Machinery, 2000, 47 (4), pp.752-775. ⟨10.1145/347476.347482⟩. ⟨hal-00005853⟩

Share

Metrics

Record views

408

Files downloads

546